# SDR SWAA2013062717644

- Difficulty date: June 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 28,651 hours, 16,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT I/B SIDE OF RIB STAB BS 147.90 7.5"-8" FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
